# SDR DALA1224493120

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,090 hours, 2,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R8B3ASNE
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3120.  SEATS 7C AND 8C EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  FOUND PINS PUSHED BACK IN RECEPTACLE BROKEN.  REPLACED RECEPTACLE CONNECTOR PER ESPMAND AMM.  SECURED 6A LOWER SIDEWALL PANEL.  OK FOR SERVICE.
